# SDR 20001208SH004

- Difficulty date: September 24, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 7100 · Powerplant System
- Part: Mount
- Part number: S5411001000000
- Part serial: T01039
- Condition: Chafed
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE LEFT ENGINE W-MOUNT NR 3 TUBE CHAFED AND THE RIGHT ENGINE W-MOUNT, NR 5 TUBE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE W-MOUNTS IAW ATR JIC- 54-11-61.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR SIMA2683.   (X)
